# SDR UALA2012030201297

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB PUNCTURED AT STA 310 RBL 12 ABOVE LOWER CHORD.  REPAIRED PER ECRA 5310-05 443.  ACCOMPLISHED REPAIR AT STATION 310 FLOORBEAM WEB AT RBL 12.  ACCOMPLISHED DURING SCAL HMV ON LOG PAGE 9962 010.
